MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5314-C
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fda notified?: the initial reporter also notified the fda via medwatch # (b)(4).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxplus¿ pressure rated extension set with removable needleless connector tubing was blocked during use.The following information was provided by the initial reporter: "the tubing is blocked somehow-brand new but cannot get anything to go through.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 22069320.D4: medical device expiration date: 01jul2027.H4: device manufacture date: 17jun2022.H6: investigation summary 2 samples (model#mp5314-c) were returned for quality investigation by the customer.It was reported by customer that "tubing is blocked somehow-brand new but cannot get anything to go through".Prior to functional testing the sets were visually examined for defects and abnormalities.No other defects or abnormalities were observed.The sets were then attempted to be flushed with water using a 10 ml bd syringe and noticed that fluid was able to be flushed with even a slight push.Issue was not replicated.A device history record review for model mp5314-c and lot number 22079004 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 04jul2022.A device history record review for model mp5314-c and lot number 22069320 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 17jun2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.The root cause of this complaint could not be definitively determined because the issue could not be replicated.
 
Event or Problem Description

Brand Name
BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16018925
Report Number9616066-2022-02015
Device Sequence Number5883702
Product Code FPA
UDI-Device Identifier10885403236723
UDI-Public10885403236723
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5314-C
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown